# SDR SWIA2020031649296

- Difficulty date: February 4, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLOOR BEAM CAP FROM FS559+96 THROUGH FS559+112, LBL12, IS GOUGED, MARKED IN RED.   (C-CHECK) RO 3/13/2020   REMOVED AND REPLACED FLOOR BEAM CAP (PLATE) BETWEEN FS 559+96 TO FS 559+112 AT LBL 12 REF CRJ-200 SRM, BOMBARDIER DWG. RESTORED FINISH AND APPLIED CIC TO REWORK AREA REF CRJ-200 SRM. SEE CONTINUATION FOR DETAILS.
